# SDR UPS04442038

- Difficulty date: February 24, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1505100081
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX- AIRCON BAY FAIRING SUPPORT UPPER SURFACE CORROSION AT STA 1040 FROM RBL 15 - 57.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.050 X 1 X 1 INCH EXCEED SRM 53-50-01 FIG 5 LIMITS, FAIRING SUPPORT REPLACED PER SRM 51-10-01 PG 8 & CIC APPLIED IAW EO M5100-2780-E.
